# SDR GTIA2017021401789

- Difficulty date: February 14, 2017
- Submitted: February 19, 2017
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

A CRACK FOUND AT 3 LOCATIONS ON THE RIB 2 LOWER FOOT BETWEEN STRINGERS 11-12 ON BOTH WINGS. REPAIRED IAW EO 5721-1705.
